# SDR SIMA201805153002

- Difficulty date: May 13, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 19,453 hours, 13,887 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01685
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WITH APU ON  AND THE PACKS ON AT THE GATE.   REMOVED AND REPLACED THE RT ACM IAW AMM 21-51-08. OPS CHECKED GOOD IAW AMM 21-51-00-710-801. LEAK  CHECKED IAW AMM 21-51-00-790-801. NO LEAKS FOUND.
